Allertec WZF 10mg 7 tablets
Allertec - antiallergic drug
(1 tablet) cetirizine hydrochloride 10 mg, excipients: lactose monohydrate, microcrystalline cellulose, corn starch, povidone K-25, magnesium stearate, sodium carboxyl starch, colloidal anhydrous silica, sodium lauryl sulfate, hypromellose, macrogol 6000.
Adults and children from 12 years old - 1 tablet once a day.
Children from 6 to 12 years old - 1/2 tablet twice a day.
Children weighing less than 30 kg - 1/2 tablet once a day.
Children under 6 years of age - cetirizine is recommended for drops or syrup.
Allertec WZF is an antiallergic drug that is used:
- in chronic allergic rhinitis,
- in seasonal allergic rhinitis,
- in allergic conjunctivitis,
- in chronic idiopathic urticaria.
Hypersensitivity to the ingredients, extreme renal failure.
Drowsiness, fatigue, headache, dizziness, agitation, dry mouth, stomach pain, nausea, diarrhea, pharyngitis , rhinitis.
Reduce platelet count, hypersensitivity, anaphylactic shock, circulatory disorders, hypotension, dyspnoea, edema, pruritus, urticaria, agitation, aggression, confusion, depression, hallucinations, insomnia, tics, convulsions, dysgeusia, involuntary movement of the limbs and body, parasthesia, syncope, tremor, accommodation disorder, blurred vision, rotary eye movements, increased heart rate, diarrhea, liver disorder.